| Model Number |
977D260 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a health care provider (hcp) via a manufacturer representative (rep) regarding an issue with trial leads.Rep reports that they tried to do intraoperative testing, and the lead would not connect to the wireless external neurostimulator (wens).Rep reports all eight electrodes of one lead, and four of the other would not connect.Rep reports troubleshooting this by changing ports, and trying a new wens with the same result.Rep reports the cause of the issue was unknown, and the issue was resolved.No patient symptoms were reported.
Additional Manufacturer Narrative
H3: analysis information pli# 10 product id# 977d260 the returned device passed all testing in the laboratory and no anomalies were identified.Analysis information pli# 20 product id# 977d260 the returned device passed all testing in the laboratory and no anomalies were identified.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received from the manufacturer representative (rep).Rep reported that new implant leads were used for replacement because they had a trial before this issue and had used all of the back-up trial leads.Rep reported retunneling was not required and the procedure was completed with implant leads.The information has been confirmed with the physician.Rep will return the leads for analysis.